The Markov Chain Monte Carlo Revolution. Diaconis, P. 46(2):179-205.
The Markov Chain Monte Carlo Revolution [link]Paper  doi  bibtex   
@article{diaconisMarkovChainMonte2008,
  langid = {english},
  title = {The {{Markov}} Chain {{Monte Carlo}} Revolution},
  volume = {46},
  issn = {0273-0979},
  url = {http://www.ams.org/journal-getitem?pii=S0273-0979-08-01238-X},
  doi = {10.1090/S0273-0979-08-01238-X},
  number = {2},
  journaltitle = {Bulletin of the American Mathematical Society},
  shortjournal = {Bull. Amer. Math. Soc.},
  urldate = {2019-06-28},
  date = {2008-11-20},
  pages = {179-205},
  author = {Diaconis, Persi},
  file = {/home/dimitri/Nextcloud/Zotero/storage/B34NLYEQ/Diaconis_2008_The Markov chain Monte Carlo revolution.pdf}
}
Downloads: 0